# SDR Z5FA2012040550601

- Difficulty date: April 3, 2012
- Submitted: April 5, 2012
- Operation: Air carrier
- Aircraft: N506CS
- Make and model: Cessna 560XL
- Aircraft serial: 5605267
- Aircraft time: 7,944 hours, 5,681 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Actuator
- Part number: 66601611112
- Condition: Contaminated
- Location: Elevator Trim
- Part time: 7,944 hours, 5,681 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ON LEVEL OFF,  AUTO PILOT DISENGAGED AND PITCH MISTRIM ANNUNCIATOR ILLUMINATED.  EXCESSIVE PITCH TRIM REQUIRED TO MAINTAIN LEVEL FLIGHT.  ACFT DIVERTED & LANDING UNEVENTFUL.   MX INSPECTED  ELEVATOR TRIM CABLE TENSION AND TRAVEL. NO DEFECTS FOUND.  LT AND RT ELEVATOR TRIM ACTUATORS WERE GREASED DUE TO WATER CONTAMINATION. TRIM CABLES WERE LUBED. ELEVATOR TRIM OPS CHECKED GOOD.  ACFT RETURNED TO SERVICE AND A SUCCESSFUL OPS CHECK FLIGHT PERFORMED.
